# SDR UPS06446979

- Difficulty date: May 9, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D BS 400 AND BS 410 RBL 78-80 RIGHT CREW DOOR CUTOUT LWR SILL AREA 2EA VERTICAL STIFFENER FOUND CRACK.  CRACK LENGTH .25 INCH.  STIFFENER REPLACED AS PER SRM 51-10-01 PG 9, 51-30-05 AND INSTALLED AS PER SRM 51-30-02.
